# SDR SWIA200922284

- Difficulty date: August 5, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 17,618 hours, 15,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS 7 AND 8 INOP.  (SVC CHECK)  RELAMPED EMERGENCY LIGHT.
